# SDR GTIA012193

- Difficulty date: November 7, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD GALLEY FLOOR WHEN WALKING ON SOUNDS AND FEELS LIKE SOMETHING LOOSE OR MISSING.  REMOVED FLOOR.  FORM NEW PANEL AND HATS.  INSTALLED FLOOR PANEL IAW DC9 SRM 51-30-1.  (M)
